Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

side effects ??

AnonymousUserAAnonymousUser Posts: 49,731
edited 06/11/2012 - 8:24 AM in Pain Medications
hi,i have started taking lyrica 2 days ago and im feeling really dizzy and sick,has anyone had this reactin before and how long does it last ? i stopped taking gabapentin on sunday then started lyrica on monday,75mg twice a day,hope some can haelp ??
advertisement

Comments

  • this reaction also. It lasted for about 7-10 days. IF it lasts longer than that I would ask for a change
  • I wouldn't be surprised if it wasn't coming of the Gabapentin. I felt like crap for a LONG time after I stopped taking it. I don't know your situation but I was taking 3600 mgs of the Gabapentin, I know it's supposedly not a narcotic and supposedly not that hard to switch or come off of. I have one word BS.(Hyphenated) The Lyrica did eventually work very well, but Whew, I hope you weren't taking that much Gabapentin, if so stay close to your doctor in these times.
  • I take Lyrica and at first had dizziness and nausea. Your body gets used to it though. I still think it causes memory loss and some sleepiness and weight or water gain at higher doses. As with any med if side effects are bad or continue see you Dr. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • :H hi,i just wondered what dose of lyrica you are on ? im on 75mg twice a day at the moment<< how long have you been on it ? how long ? thanks for your reply,its good to get info from some one who is taking the same thing ,,
  • I was up to 600 mg day now I'm at 150 mg of Lyrica twice a day. The dose was lowered because of bloating, swollen feet and I have some relief from the epidural. I still find it hard to talk sometimes and dry mouth. But that also could be related to other meds I'm on, ms contin, flexeril, amitriptyline, wellbutrin and oxazapam. I've been taking Lyrica since March. Take care. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
advertisement
Sign In or Register to comment.